# SDR AALA20130929001

- Difficulty date: September 29, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 105,765 hours, 17,361 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: DBD24441
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON CLOSEOUT ANGLE CRACKED.  REPLACED RT PYLON CLOSEOUT ANGLE IAW AARD 51-00-05-1.
